Venlafaxine withdrawal plan: I have been on... - Anxiety Support

Anxiety Support

49,113 members47,976 posts

Venlafaxine withdrawal plan

Cindy89 profile image

I have been on Venlafaxine 75mg for twelve years. I am going to try and come off them very slowly. Each capsule has 6little tablets in them. I was going to take one out of each capsule for a month and very gradually reduce. May take 18 months. Has anyone else tried this method?

10 Replies

I was on zoloft for 21 years, it worked pretty well until some slippage in 2020, They took me off also because they said i was bipolar and shouldn't take SSRIs .

I cant seem to find anything to take that works and have even tried putting me back on zoloft, I couldnt do it.

Im to old my system has changed.

My life is hell not being on anything. Constant physical symptoms, severe agoraphobia. DONT GET OFF your meds without a damn good reason or instructions from your Dr. It was one of the biggest mistakes of my life.

Cindy89 profile image
Cindy89 in reply to MFM008

Ok,thank you.

That's only a small amount. You can do it much sooner than that, possibly in two or three weeks. Ask your gp to give you 37mg tablets.I'm on 300 mg and not intending to come off it. I've tried several others and to be fair I can't tell the difference

Cindy89 profile image
Cindy89 in reply to Entela15

Still thinking about it, thank you.

12 years .!!!!.. I was on 10 mg ciprolax for a year then came off it for 2 years and then recently had to start it. It's been 6 months since I started. Was thinking to get off from this. But seeing you guys was thinking , if there is any reason I shouldn't get off it. I am 38 years old.

Cindy89 profile image
Cindy89 in reply to Tapon020

Still thinking about it, not sure now.

Be careful, I came off venlaflaxine after 10 years as was prescribed a different anti depressant. Make sure you speak with your dr and come off them slowly! I got very light headed and when I was off them it was like really bad PMT! Good luck 😍

Cindy89 profile image
Cindy89 in reply to Malibusam70

Thank you. Wont make a decision yet.

Yes I have and I have been told by my doctor that venlafaxine is the absolute worst one to wean off so please please do not attempt it without the help of your doctor .. I’ve been on them 20+ years and tried 4 times and done ok then boom wow the side effects of coming off were absolutely awful so had to go back on them I’m in the process of trying to taper off them again my gp is going to work with me because they are so so hard to come off … even if it takes a few months/years to come off them we have to do it very very slow with support I had severe side effects brain Zapps and eyes throbbing it was terrible

Cindy89 profile image
Cindy89 in reply to Natsteveo

Thank you, will give it some serious consideration.

You may also like...